# SDR FDEA2019060311199

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 73,106 hours, 17,696 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 271088
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 ELEV OFF ALERT, HYD 3 QUANTITY 4.9 GAL. HYD 3  QUANTITY CONTINUED TO 3.6 GAL AND TURNED ENG PUMPS  OFF TO CONSERVE FLUID. TURN BACK ON PUMPS FOR  LANDING AND RECEIVED HYD 3 QTY LO. FINAL QTY 1.6  GAL.    REPLACED DAMAGED 'O' RING AND RING REF AMM 27-43-40-4 .  LEAK AND OPS CHECK    GOOD.   A/C OK FOR  SERVICE.
